Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Infared or Ultraviolet?

Subject: Re: Infared or Ultraviolet?
Author: Debbie
Date: 10/3/2005 11:03 pm
Views: 2951
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
You didn't say what the time frame is for seeing new bumps from your first outbreak, but be assured it is totally normal to have a rash somewhere on your body, and keep finding new outbreak areas of rash or bumps even 2-3 weeks later. This does not mean you are being re-exposed. Read the other posts concerning this. Also, if you were taking Prednisone, in either shot or tablet form, there is a very high risk of what is medically called a "rebound rash" when it is discontinued--and it usually breaks out in areas that did NOT originally have poison ivy bumps. Sometimes patients will get new bumps in the exact same areas that were improved during their prednisone use. I have never heard or read of this happening without steroid use. There is a small possibility that you are re-infecting yourself, but you need to take the other factors into consideration also.

I wish there was some kind of urushiol detector but as far as I know there isn't. Yet. Take care!

SubjectAuthorDate
Infared or Ultraviolet? (Approved)Stacy2/6/2005 0:03 am
  Re: Infared or Ultraviolet? (Approved)Sheila10/3/2005 8:12 pm
    Re: Infared or Ultraviolet? (Approved)Debbie10/3/2005 11:03 pm
  Re: Infared or Ultraviolet? (Approved)Meshel Kaliski8/3/2009 6:11 pm